# SDR 03FDEA00512

- Difficulty date: April 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WALL SUPPORT LEFT AT STA 950E HAS NUMEROUS AREAS OF CORROSION.  FABRICATED WALL SUPPORT IAW BOEING 727-200 SRM 51-20-1.
